# SDR QXEA2019021100065

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 27,809 hours, 29,966 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 82454113007
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, NR 1 AC GEN CAUTION LIGHT ILLUMINATING ON AND OFF RAPIDLY ABOUT 50 TIMES. THEN IT REMAINED ILLUMINATED FOR A BIT AND WE RAN THE CHECKLIST. SOMETIMES WHEN THE NR 1 AC GEN LIGHT WAS FLASHING, WSHD CTRL WAS FLASHING AS WELL. REMOVED FROM SERVICE. CONTINUITY AND INSULATION RESISTANCE CHECKS OF WIRING BETWEEN THE NR 1 AC GEN AND THE NR 1 AC GCU; AND BETWEEN NR 1 AC GEN AND LT ACCB. AND REPLACEMENT OF THE NR 1 AC GEN CONTROL HARNESS IN THE LEFT NACELLE. AND FOR OPERATIONAL TEST OF THE AC VARIABLE FREQ GENERATION SYSTEM. OPERATIONAL TEST WAS GOOD AT VARIOUS POWER SETTINGS. DURING OPS CK, OPERATED WINDSHIELD HEAT, NO "WSHLD CTRL" MESSAGE ILLUMINATED. RETURNED TO SERVICE.
